# SDR DALA13024580880

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 79,353 hours, 66,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ESCAPE PATH LIGHTS INOPERATIVE AT ROWS 6-8 AND 3 OF 4 RT SIDE OVERWING EXIT BULBS INOPERATIVE.  REPLACED LAMPS AND REPLACED FUSE IAW AMM 33-53. OPS CHECKED GOOD.
